# SDR SIMA20121015017

- Difficulty date: October 15, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 19,493 hours, 16,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 60687
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE PROXIMITY FLOOR STRIP FAILED TO ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHTING BATTERY.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETUNRED TO SERVICE.
